MathSciNet Relay Station
MathSciNet bibliographic data
MR2755919 30D05 (30C65 37F99)
Fletcher, Alastair N.; Nicks, Daniel A. Quasiregular dynamics on the $n$-sphere. Ergodic Theory Dynam. Systems 31 (2011), no. 1, 23–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement